Skip to Main content Skip to Navigation
Journal articles

A secure version of asymptotic numerical method via convergence acceleration

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-03118282
Contributor : Ventura Pascal <>
Submitted on : Friday, January 22, 2021 - 9:33:46 AM
Last modification on : Friday, February 26, 2021 - 2:48:03 PM

File

 Restricted access
To satisfy the distribution rights of the publisher, the document is embargoed until : 2021-05-01

Please log in to resquest access to the document

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Pascal Ventura, Michel Potier-Ferry, Hamid Zahrouni. A secure version of asymptotic numerical method via convergence acceleration. Comptes Rendus Mécanique, Elsevier Masson, 2020, 348 (5), pp.361-374. ⟨10.5802/crmeca.48>⟩. ⟨hal-03118282⟩

Share

Metrics

Record views

32